# SDR SWIA201541110

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 32,384 hours, 26,322 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Failed
- Location: Apu Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN FLIGHT AND ON THE GROUND COMING FROM THE GASPER VENTS.  REPLACED O-RING ON APU FUEL CONTROL OUTLET, NO FUEL ODOR.
